MathSciNet Relay Station
MathSciNet bibliographic data
MR2161437 65J10 (35J25 35J60)
Nakao, M. T.; Hashimoto, K.; Watanabe, Y. A numerical method to verify the invertibility of linear elliptic operators with applications to nonlinear problems. Computing 75 (2005), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement